... to take the medication, I have severe panic attacks. Has tihis happened to anyone else ? Why is it happening after a year of taking it ?
Levothyroxine is a synthetic thyroid hormone you take daily for hypothyroidism. The thyroid gland regulates many hormone reactions in our bodies. A main one is our Metabolic rate. Kick our metabolism up high, and our bodies get ready for war (for example).Thusly, it too could cause panic attacks.
That is one explanation. If you keep having problems, see your Endocrinologist.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2009 • 2 answers
Posted 29 Sep 2012 • 2 answers
Posted 2 Aug 2015 • 0 answers
Posted 4 Sep 2015 • 0 answers
Posted 9 Mar 2017 • 4 answers